# SDR DL76S040442

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 55,378 hours, 27,099 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 113T200061
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT I/B TRAILING EDGE FLAP I/B TORQUE TUBE LOWER ATTACH LINK CORRODED IN AFT O/B HOLE.  COMPLIED WITH ERA089397-14MA REV A TIME LIMITED REPAIR NR 5.
